Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 2(36), Pages 178–179 (Mi umn8417)  

Scientific notes and problems

On ordered systems of closed and open sets

P. S. Aleksandrov


Full text: PDF file (189 kB)

Bibliographic databases:

Citation: P. S. Aleksandrov, “On ordered systems of closed and open sets”, Uspekhi Mat. Nauk, 5:2(36) (1950), 178–179

Citation in format AMSBIB
\Bibitem{Ale50}
\by P.~S.~Aleksandrov
\paper On ordered systems of closed and open sets
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 2(36)
\pages 178--179
\mathnet{http://mi.mathnet.ru/umn8417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=36284}
\zmath{https://zbmath.org/?q=an:0039.18601}


Linking options:
  • http://mi.mathnet.ru/eng/umn8417
  • http://mi.mathnet.ru/eng/umn/v5/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:304
    Full text:145
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021